Korean | English

pISSN : 1598-849X / eISSN : 2383-9945

http://journal.kci.go.kr/jksci
Home > Explore Content > All Issues > Article View
이전논문 7 of 24 다음논문

Maximum Degree Vertex Domatic Set Algorithm for Domatic Number Problem

  • Publisher : The Korean Society Of Computer And Information
  • Research Area : Computer Science

Sang-Un, Lee 1

1강릉원주대학교

등재

Citation status

Search PDF

Close X

Citation

Close X
타입을 선택하세요 :
@article{ART001963391},
author={Sang-Un, Lee},
title={Maximum Degree Vertex Domatic Set Algorithm for Domatic Number Problem},
journal={Journal of The Korea Society of Computer and Information},
issn={1598-849X},
year={2015},
volume={20},
number={2},
pages={63-70}